Alert archive / Oregon / Small Craft Advisories in 2021
Small Craft Advisory 115, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Nov 6, 2021, 2:42 AM PDT. It took effect at Nov 6, 2021, 11:00 AM PDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2021, 2:42 AM PDT (09:42 UTC)
- In effect from
- Nov 6, 2021, 11:00 AM PDT
- Expired
- Nov 8, 2021, 1:00 PM PST
- In force
- 51 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
462 WHUS76 KMFR 060942 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 242 AM PDT Sat Nov 6 2021 PZZ370-062245- /O.CAN.KMFR.SC.Y.0114.000000T0000Z-211106T1200Z/ /O.EXT.KMFR.SE.W.0072.211106T0942Z-211106T1800Z/ /O.NEW.KMFR.SC.Y.0115.211106T1800Z-211108T2100Z/ /O.NEW.KMFR.SE.A.0028.211108T2100Z-211109T0600Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 242 AM PDT Sat Nov 6 2021 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM PDT THIS MORNING TO 1 PM PST MONDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 10 to 11 ft at 11 seconds and southwest winds 15 to 25 kt. For the Small Craft Advisory, southwest winds 15 to 25 kt through Sunday becoming south 10 to 20 kt Sunday night, then increasing to 20 to 30 kt Monday morning. Seas 11 to 14 ft at 12 seconds expected, subsiding to 10 to 12 ft Sunday night. For the Hazardous Seas Watch, very steep and hazardous seas 11 to 15 ft at 11 seconds possible. * WHERE...All areas are covered by the warning, advisory, and watch. * WHEN...For the Hazardous Seas Warning, until 11 AM PDT this morning. For the Small Craft Advisory, from 11 AM PDT this morning to 1 PM PST Monday. For the Hazardous Seas Watch, from Monday afternoon through Monday evening. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ376-062245- /O.EXT.KMFR.SE.W.0072.211106T0942Z-211106T1800Z/ /O.EXT.KMFR.SC.Y.0114.000000T0000Z-211108T2100Z/ /O.NEW.KMFR.GL.A.0031.211108T2100Z-211109T0600Z/ /O.NEW.KMFR.SE.A.0028.211108T2100Z-211109T0600Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 242 AM PDT Sat Nov 6 2021 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 8 to 11 ft at 11 seconds and southwest winds 10 to 20 kt. For the Small Craft Advisory, southwest winds 10 to 20 kt through Sunday becoming south 10 to 20 kt Sunday night, then increasing to 20 to 30 kt Monday morning. Seas 11 to 13 ft at 12 seconds expected, subsiding to 10 to 11 ft Sunday night. For the Gale Watch, south winds 30 to 40 kt possible. For the Hazardous Seas Watch, very steep and hazardous seas 12 to 16 ft at 11 seconds possible. * WHERE...For the Hazardous Seas Warning, mostly north of Cape Ferrelo. Small Craft Advisory conditions are expected over the remainder of the area. For the Small Craft Advisory, all areas. For the Gale Watch, from Gold Beach south beyond 15 nm of the coast. For the Hazardous Seas Watch, all areas not covered by the Gale Watch. * WHEN...For the Hazardous Seas Warning, until 11 AM PDT this morning. For the Small Craft Advisory, until 1 PM PST Monday. For the Gale Watch, from Monday afternoon through Monday evening. For the Hazardous Seas Watch, from Monday afternoon through Monday evening. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are possible. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-356-062245- /O.EXT.KMFR.SE.W.0072.211106T0942Z-211106T1800Z/ /O.EXT.KMFR.SC.Y.0114.000000T0000Z-211108T2100Z/ /O.NEW.KMFR.SE.A.0028.211108T2100Z-211109T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 242 AM PDT Sat Nov 6 2021 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST MONDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 8 to 11 ft at 11 seconds and southwest winds 10 to 20 kt. For the Small Craft Advisory, southwest winds 10 to 20 kt through Sunday becoming south 10 to 20 kt Sunday night, then increasing to 20 to 30 kt Monday morning. Seas 11 to 14 ft at 12 seconds expected, subsiding to 9 to 11 ft Sunday night. For the Hazardous Seas Watch, very steep and hazardous seas 8 to 11 ft at 12 seconds possible. * WHERE...For the Hazardous Seas Warning, beyond 5 nm of the coast from Port Orford north. Small Craft Advisory conditions are expected over the remainder of the area. All areas are covered by the Small Craft Advisory and the Hazardous Seas Watch. * WHEN...For the Hazardous Seas Warning, until 11 AM PDT this morning. For the Small Craft Advisory, until 1 PM PST Monday. For the Hazardous Seas Watch, from Monday afternoon through Monday evening. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ Visit us at https://www.weather.gov/Medford
4 follow-up statements
805 WHUS76 KMFR 062237 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 337 PM PDT Sat Nov 6 2021 PZZ370-071200- /O.CON.KMFR.SC.Y.0115.000000T0000Z-211108T2100Z/ /O.EXB.KMFR.GL.A.0031.211108T2100Z-211109T0900Z/ /O.EXT.KMFR.SE.A.0028.211109T0000Z-211109T0900Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 337 PM PDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * WHAT...For the Small Craft Advisory, south to southwest winds 10 to 20 kt increasing to 20 to 30 kt Monday morning. Seas 11 to 13 ft at 12 seconds expected, subsiding to 9 to 11 ft Sunday night. For the Gale and Hazardous Seas Watch, south winds 30 to 40 kt with very steep seas 12 to 16 ft at 11 seconds. * WHERE...All areas. * WHEN...For the Small Craft Advisory, until 1 PM PST Monday. For the Gale and Hazardous Seas Watch, from Monday afternoon through late Monday night. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ376-071200- /O.CON.KMFR.SC.Y.0114.000000T0000Z-211108T2100Z/ /O.EXT.KMFR.GL.A.0031.211108T2100Z-211109T0900Z/ /O.EXT.KMFR.SE.A.0028.211109T0000Z-211109T0900Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 337 PM PDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... ...GALE WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * WHAT...For the Small Craft Advisory, south to southwest winds 10 to 20 kt increasing to 20 to 30 kt Monday morning. Seas 11 to 13 ft at 12 seconds expected, subsiding to 9 to 11 ft Sunday night. For the Gale and Hazardous Seas Watch, south winds 30 to 40 kt with very steep seas 12 to 16 ft at 11 seconds. * WHERE...All areas. * WHEN...For the Small Craft Advisory, until 1 PM PST Monday. For the Gale and Hazardous Seas Watch, from Monday afternoon through late Monday night. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are possible. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-356-071200- /O.CON.KMFR.SC.Y.0114.000000T0000Z-211108T2100Z/ /O.EXT.KMFR.SE.A.0028.211109T0000Z-211109T0900Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 337 PM PDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... ...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * WHAT...For the Small Craft Advisory, south to southwest winds 10 to 20 kt increasing to 20 to 30 kt Monday morning. Seas 10 to 12 ft at 14 seconds expected, subsiding to 8 to 10 ft Sunday night. For the Hazardous Seas Watch, very steep and hazardous seas 11 to 14 ft at 11 seconds possible. * WHERE...All areas are covered by the Small Craft Advisory. For the Hazardous Seas Watch, all areas except only beyond 5nm north of Cape Arago. * WHEN...For the Small Craft Advisory, until 1 PM PST Monday. For the Hazardous Seas Watch, from Monday afternoon through late Monday night. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ Visit us at https://www.weather.gov/Medford
173 WHUS76 KMFR 071030 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 230 AM PST Sun Nov 7 2021 PZZ370-072330- /O.CON.KMFR.SC.Y.0115.000000T0000Z-211108T2100Z/ /O.UPG.KMFR.GL.A.0031.211108T2100Z-211109T0900Z/ /O.UPG.KMFR.SE.A.0028.211109T0000Z-211109T0900Z/ /O.NEW.KMFR.SR.W.0007.211108T2100Z-211109T0900Z/ /O.NEW.KMFR.GL.W.0040.211108T2100Z-211109T0900Z/ /O.NEW.KMFR.SE.W.0073.211109T0900Z-211110T0000Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 230 AM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... ...GALE WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM PST TUESDAY... ...STORM WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY... * WHAT...For the Storm Warning, south winds 40 to 50 kt with gusts up to 60 kt and seas 24 to 29 ft at 11 seconds expected. For the Gale Warning, south winds 40 to 50 kt with gusts up to 60 kt and seas 20 to 25 ft at 11 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 21 to 26 ft at 10 to 12 seconds expected. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 12 ft at 11 to 12 seconds. * WHERE...For the Storm Warning...All areas except 10 nm to 20 nm offshore north of Cape Arago. For the Gale Warning...all areas not covered by the Storm Warning. For the Hazardous Seas Warning...all areas. For the Small Craft Advisory...all areas. * WHEN...For the Storm Warning, from 1 PM Monday to 1 AM PST Tuesday. For the Hazardous Seas Warning, from 1 AM to 4 PM PST Tuesday. For the Small Craft Advisory, until 1 PM PST Monday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ PZZ376-072330- /O.CON.KMFR.SC.Y.0114.000000T0000Z-211108T2100Z/ /O.UPG.KMFR.GL.A.0031.211108T2100Z-211109T0900Z/ /O.NEW.KMFR.SR.W.0007.211108T2100Z-211109T0900Z/ /O.NEW.KMFR.GL.W.0040.211108T2100Z-211109T0900Z/ /O.UPG.KMFR.SE.A.0028.211109T0000Z-211109T0900Z/ /O.NEW.KMFR.SE.W.0073.211109T0900Z-211110T0000Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 230 AM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... ...GALE WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM PST TUESDAY... ...STORM WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY... * WHAT...For the Storm Warning, south winds 40 to 50 kt with gusts up to 60 kt and seas 20 to 26 ft at 11 to 12 seconds expected. For the Gale Warning, south winds 40 to 50 kt with gusts up to 60 kt and seas 17 to 23 ft at 11 to 12 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 14 to 19 ft at 10 to 12 seconds expected. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 35 kt and seas 9 to 11 ft at 11 to 12 seconds. * WHERE...For the Storm Warning...All areas except 10 nm to 20 nm offshore south of Gold Beach. For the Gale Warning...all areas not covered by the Storm Warning. For the Hazardous Seas Warning...all areas. For the Small Craft Advisory...all areas. * WHEN...For the Storm Warning, from 1 PM Monday to 1 AM PST Tuesday. For the Hazardous Seas Warning, from 1 AM to 4 PM PST Tuesday. For the Small Craft Advisory, until 1 PM PST Monday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ PZZ350-356-072330- /O.CON.KMFR.SC.Y.0114.000000T0000Z-211108T2100Z/ /O.UPG.KMFR.SE.A.0028.211109T0000Z-211109T0900Z/ /O.NEW.KMFR.SR.W.0007.211108T2100Z-211109T0900Z/ /O.NEW.KMFR.GL.W.0040.211108T2100Z-211109T0900Z/ /O.NEW.KMFR.SE.W.0073.211109T0900Z-211110T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 230 AM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... ...GALE WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM PST TUESDAY... ...STORM WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY... * WHAT...For the Storm Warning, south winds 40 to 50 kt with gusts up to 60 kt and seas 20 to 25 ft at 11 to 12 seconds expected. For the Gale Warning, south winds 35 to 45 kt with gusts up to 55 kt and seas 15 to 25 ft at 11 to 12 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 15 to 25 ft at 10 to 12 seconds expected. For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 12 ft at 11 to 12 seconds. * WHERE...For the Storm Warning...5 to 10 nm offshore from Bandon to Port Orford. For the Gale Warning...all areas not covered by the Storm Warning. For the Hazardous Seas Warning...all areas. For the Small Craft Advisory...all areas. * WHEN...For the Storm Warning, from 1 PM Monday to 1 AM PST Tuesday. For the Hazardous Seas Warning, from 1 AM to 4 PM PST Tuesday. For the Small Craft Advisory, until 1 PM PST Monday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
094 WHUS76 KMFR 072206 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 206 PM PST Sun Nov 7 2021 PZZ350-356-376-081115- /O.CON.KMFR.SC.Y.0114.000000T0000Z-211108T2100Z/ /O.CON.KMFR.GL.W.0040.211108T2100Z-211109T0900Z/ /O.CON.KMFR.SR.W.0007.211108T2100Z-211109T0900Z/ /O.EXT.KMFR.SE.W.0073.211109T0900Z-211110T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 206 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO 1 AM PST TUESDAY... ...STORM WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO 1 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 1 AM TUESDAY TO 4 AM PST WEDNESDAY... * WHAT...For the Storm Warning, south winds 40 to 50 kt with gusts up to 60 kt and seas 20 to 25 ft at 8 to 10 seconds expected. For the Gale Warning, south winds 35 to 45 kt with gusts up to 55 kt and seas 15 to 20 ft at 8 to 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 15 to 25 ft at 10 to 12 seconds expected. For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 12 ft at 11 to 12 seconds. * WHERE...For the Storm Warning...5 to 10 nm offshore from Bandon to Port Orford, and to the shore near cape Blanco. For the Gale Warning...all areas not covered by the Storm Warning. For the Hazardous Seas Warning...all areas. For the Small Craft Advisory...all areas. * WHEN...For the Storm Warning, from 1 PM Monday to 1 AM PST Tuesday. For the Hazardous Seas Warning, from 1 AM Tuesday to 4 AM PST Wednesday. For the Small Craft Advisory, until 1 PM PST Monday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ PZZ370-081115- /O.CON.KMFR.SC.Y.0115.000000T0000Z-211108T2100Z/ /O.CON.KMFR.GL.W.0040.211108T2100Z-211109T0900Z/ /O.CON.KMFR.SR.W.0007.211108T2100Z-211109T0900Z/ /O.EXT.KMFR.SE.W.0073.211109T0900Z-211110T1200Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 206 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO 1 AM PST TUESDAY... ...STORM WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO 1 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 1 AM TUESDAY TO 4 AM PST WEDNESDAY... * WHAT...For the Storm Warning, south winds 40 to 50 kt with gusts up to 60 kt and seas 24 to 29 ft at 8 to 10 seconds expected. For the Gale Warning, south winds 40 to 50 kt with gusts up to 60 kt and seas 20 to 25 ft at 8 to 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 21 to 26 ft at 10 to 12 seconds expected. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 12 ft at 11 to 12 seconds. * WHERE...For the Storm Warning...All areas except 10 nm to 20 nm offshore north of Cape Arago. For the Gale Warning...all areas not covered by the Storm Warning. For the Hazardous Seas Warning...all areas. For the Small Craft Advisory...all areas. * WHEN...For the Storm Warning, from 1 PM Monday to 1 AM PST Tuesday. For the Hazardous Seas Warning, from 1 AM Tuesday to 4 AM PST Wednesday. For the Small Craft Advisory, until 1 PM PST Monday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
782 WHUS76 KMFR 081030 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 230 AM PST Mon Nov 8 2021 PZZ350-356-376-082330- /O.CON.KMFR.SC.Y.0114.000000T0000Z-211108T2100Z/ /O.EXT.KMFR.GL.W.0040.211108T2100Z-211109T1200Z/ /O.EXT.KMFR.SR.W.0007.211108T2100Z-211109T1200Z/ /O.EXT.KMFR.SE.W.0073.211109T1200Z-211110T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 230 AM PST Mon Nov 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST TUESDAY... ...STORM WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY... * WHAT...For the Storm Warning, south winds 40 to 50 kt with gusts up to 60 kt and seas 17 to 22 ft at 8 to 10 seconds expected. For the Gale Warning, south winds 35 to 45 kt with gusts up to 55 kt and seas 15 to 20 ft at 8 to 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 15 to 20 ft at 10 seconds expected initially, subsiding through the day Tuesday. For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 10 ft at 11 to 12 seconds. * WHERE...For the Storm Warning...5 to 10 nm offshore from Bandon to Port Orford, and to the shore near Cape Blanco. For the Gale Warning...all areas not covered by the Storm Warning. For the Hazardous Seas Warning...all areas. For the Small Craft Advisory...all areas. * WHEN...For the Storm and Gale Warnings, from 1 PM this afternoon to 4 AM PST Tuesday. For the Hazardous Seas Warning, from 4 AM to 10 PM PST Tuesday. For the Small Craft Advisory, until 1 PM PST this afternoon. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ PZZ370-082330- /O.CON.KMFR.SC.Y.0115.000000T0000Z-211108T2100Z/ /O.EXT.KMFR.GL.W.0040.211108T2100Z-211109T1200Z/ /O.EXT.KMFR.SR.W.0007.211108T2100Z-211109T1200Z/ /O.EXT.KMFR.SE.W.0073.211109T1200Z-211110T0600Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 230 AM PST Mon Nov 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST TUESDAY... ...STORM WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY... * WHAT...For the Storm Warning, south winds 40 to 50 kt with gusts up to 60 kt and seas 20 to 25 ft at 8 to 10 seconds expected. For the Gale Warning, south winds 40 to 50 kt with gusts up to 60 kt and seas 18 to 24 ft at 8 to 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 20 to 25 ft at 10 seconds expected initially, subsiding through the day Tuesday. For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 10 ft at 11 to 12 seconds. * WHERE...For the Storm Warning...All areas except 10 nm to 20 nm offshore north of Cape Arago. For the Gale Warning...all areas not covered by the Storm Warning. For the Hazardous Seas Warning...all areas. For the Small Craft Advisory...all areas. * WHEN...For the Storm and Gale Warnings, from 1 PM this afternoon to 4 AM PST Tuesday. For the Hazardous Seas Warning, from 4 AM to 10 PM PST Tuesday. For the Small Craft Advisory, until 1 PM PST this afternoon. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 8:41 PM PDT, 6 hours 1 minute earlier.
Area forecast discussion, Nov 5, 8:41 PM PDT, 6 hours 1 minute before
Area Forecast Discussion
National Weather Service Medford OR
841 PM PDT Fri Nov 5 2021
.DISCUSSION....Radar has been showing showers across portions of
southern Oregon and northern California this afternoon and
evening. This will continue as another front makes its way to the
area tonight into tomorrow. Of particular note is that a few of
these showers appear to be heavy or interesting in the marine
waters and at Gold Beach where we noted some rotation at around
10,000 feet. These showers are relatively shallow, and no
lightning has been reported; so it is unknown if there were any
waterspouts or hail in these cells. These cells have been
relatively short-lived, so will continue to keep an eye out as a
few heavier showers are continuing off shore. -Schaaf
&&
.AVIATION...06/00Z TAFs...Showers and mountain obscuration are
widespread as a cold front moves through today, with generally a mix
of VFR and MVFR ceilings expected through this evening. Tonight into
the morning, ceilings will likely lower at times, especially as a
band of heavier showers moves through the coast into the Cascades
Saturday morning.
Winds will be gusty, primarily at the coast, in the high terrain,
and in areas east of the Cascades. Freezing levels will be lowering
through the day, dropping from 5000 feet MSL today to 4000 feet MSL
by Saturday morning. -BPN/Keene
&&
.MARINE...Updated 800 PM PDT Friday 5 November 2021...An active
pattern will continue, with a series of fronts producing gusty winds
and steep to very steep seas through the first half of next week.
Another front will arrive this evening with gusty south winds and
elevated seas. Thunderstorms are also possible this evening and
overnight. More weak fronts will move onshore through the weekend.
Attention turns to a low pressure system due to arrive in the late
Monday/Tuesday timeframe. Some data suggest low pressure moving into
the Southern Oregon coastal waters and bringing strong south winds
and very steep seas. There is still significant uncertainty in this
situation, so we'll keep monitoring and updating the forecast. Stay
tuned. Keene
&&
.PREV DISCUSSION... /Issued 253 PM PDT Fri Nov 5 2021/
SHORT TERM...
Rain and snow showers are pushing into southern Oregon and
northern California this afternoon ahead of a cold front. A lot of
this will be beneficial rain with around 1 to 2 inches falling
along the southern Oregon coastline and only 1/4 of an inch in
some of the valleys west of the Cascades. Above 5500 feet, we're
starting to see some snow starting to accumulate. Snow levels will
decrease down to 4500 feet behind the front later tonight into
Saturday morning. Snow and rain will continue with the high
Cascades seeing around 8 to 12 inches of snow accumulating through
Saturday afternoon. 8 inches seems more likely at this point as
the pattern will be more showery into Saturday and some of the
precipitation seems to be coming in drier than what the models are
expecting.
The deep upper level low will linger in the Gulf of Alaska from
Saturday afternoon into Sunday. With some cooler air in place,
snow levels will start out around 4500 feet Saturday afternoon,
although lower slightly into Sunday to 3000 feet. As this cooler
airmass settles in, locations along the coast will be rather
unstable and rumbles of thunder may be heard. Precipitation will
also cover the coast and locations west of the Cascades, although
there will be a notable drying trend east of the Cascades from
Saturday afternoon into Sunday. Again, no significant weather
impacts expected this weekend, but the unsettled weather may put a
damper on plans which require extended dry periods outside,
especially west of the Cascades.
By Monday morning, conditions will be on the drier side with a 20%
chance of showers along the coast. Another low will be brewing out
in the Pacific and that is discussed in more detail below.
-Smith
LONG TERM...Monday through Friday...Monday, a stronger front appears
more likely during early next week driven by a deepening low. This
looks like a more long-lived precipitation event with soaking rains
possible from later Monday all the way into Wednesday as a strong,
zonal, upper jet remains aimed at our area. The bulk of the
precipitation is expected Monday night into Tuesday morning and
could drive heavy rainfall rates in N. California. Strong pre-
frontal winds are possible with this system Monday night, but much
depends on the track of the associated surface low pressure.
The final note about next week's system is that it looks a bit
colder than recent storms, so mountain snow may be an impact. Snow
levels are expected to start out around 5000 feet and then lower to
at least 4000 feet by Tuesday. The trend is continuing to trend
towards a southwest flow regime and this would be favorable for
heavy snow in the Mt. Shasta region. Snow levels there could lower
between 3,000 and 3,500 feet during the periods of heaviest
precipitation rates, which could bring snow to Mt. Shasta city and
that portion of the I-5 corridor.
The pattern does not necessarily quiet down Wednesday into Thursday,
as further weaker fronts move in. With these systems snow levels
will be on the rise and thus snow concerns lower. Friday and beyond,
model guidance is hinting at potential ridge amplification later
next week, which would deflect the storm track farther to the north
and result in a period of drier, milder weather here (albeit at the
expense of low clouds/fog). We'll wait and see about this too,
however, since what often happens this time of year is the ridge
ends up flatter with disturbances riding over the top, which could
result in higher chances of rain.
-Miles
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...None.
Pacific Coastal Waters...
Small Craft Advisory until 10 PM PST Sunday for PZZ356-376.
Hazardous Seas Warning from 5 AM PDT Saturday to 10 PM PST
Sunday for PZZ350-356-370-376.
Small Craft Advisory until 5 AM PDT Saturday for PZZ350-370.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 2:42 AM PDT | Gale Watch | MFR | 25 hr | |
| Nov 6, 2:42 AM PDT | Hazardous Seas Watch | MFR | 25 hr | |
| Nov 6, 3:14 AM PDT | High Wind Watch | MFR | Coos, Curry, Douglas, Klamath, Lake | 23 hr |
| Nov 6, 3:08 AM PDT | Winter Storm Watch | MFR | Siskiyou | 24 hr |
Nearby
Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.